# SDR FDEA201203120899

- Difficulty date: March 12, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CORRODED, BL 0 - RBL 11, BS 377.  REPAIRED IAW SRM 51-40-02 AND SRM 53-00-51, AND INSTALLED UPPER TEE AND REPAIR IAW SRM 53-00-51.  REPAIR 3, FIG 101.  MAJOR REPAIR.
